CSpace
脉冲向量中立型抛物偏微分方程的 H-振动性
罗李平1; 俞元洪2
2010
Source Publication数学学报
ISSN0583-1431
Volume000Issue:002Pages:257
Abstract研究一类脉冲向量中立型抛物偏微分方程的振动性,借助Domslak引进的H-振动的慨念及内积降维的方法,将多维振动问题化为一维脉冲中立型微分不等式不存在最终正解的问题,建立了该类方程在Dirichlet边值条件下所有解H-振动的若干充分判据,这里H是R^M中的单位向量.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43335
Collection中国科学院数学与系统科学研究院
Affiliation1.衡阳师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
罗李平,俞元洪. 脉冲向量中立型抛物偏微分方程的 H-振动性[J]. 数学学报,2010,000(002):257.
APA 罗李平,&俞元洪.(2010).脉冲向量中立型抛物偏微分方程的 H-振动性.数学学报,000(002),257.
MLA 罗李平,et al."脉冲向量中立型抛物偏微分方程的 H-振动性".数学学报 000.002(2010):257.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[罗李平]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[罗李平]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[罗李平]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.